Preprinty - seria MATEMATYKA DYSKRETNA

Zasady przyjmowania prac do serii preprintów MATEMATYKA DYSKRETNA


Sylwia Cichacz and Dalibor Froncek,
Distance magic circulant graphsPreprint Nr MD 071 (otrzymany dnia 10.08.2013)

Wilfried Imrich, Rafał Kalinowski, Florian Lehner and Monika Pilśniak,
Endomorphism Breaking in GraphsPreprint Nr MD 070 (otrzymany dnia 24.06.2013)

Olivier Baudon, Julien Bensmail, Rafał Kalinowski, Antoni Marczyk, Jakub Przybyło and Mariusz Woźniak,
On the Cartesian product of an arbitrarily partitionable graph and a traceable graphPreprint Nr MD 069 (otrzymany dnia 21.06.2013)

Apoloniusz Tyszka,
Is there an algorithm which takes as input a Diophantine equation, returns an integer, and this integer is greater than the number of integer solutions if the solution set is finite?Preprint Nr MD 068 (otrzymany dnia 14.06.2013)

Rafał Kalinowski and Monika Pilśniak,
Distinguishing graphs by edge-colouringsPreprint Nr MD 067 (otrzymany dnia 11.06.2013)

Rafał Kalinowski, Monika Pilśniak, Jakub Przybyło, and Mariusz Woźniak,
How to personalize the vertices of a graph?Preprint Nr MD 066 (otrzymany dnia 16.05.2013)

Olivier Baudon, Julien Bensmail, Jakub Przybyło, and Mariusz Woźniak,
On decomposing regular graphs into locally irregular subgraphs Preprint Nr MD 065 (otrzymany dnia 10.03.2013)

Apoloniusz Tyszka,
A function which does not have any finite-fold Diophantine representation and probably equals ... Preprint Nr MD 064 (otrzymany dnia 24.01.2013)

Andrzej Żak,
On embedding graphs with bounded sum of size and maximum degreePreprint Nr MD 063 (otrzymany dnia 9.01.2013)

Andrzej Żak,
Near packings of graphs, Preprint Nr MD 062 (otrzymany dnia 17.12.2012)

Jakub Przybyło,
Distant irregularity strength of graphs, , Preprint Nr MD 061 (otrzymany dnia 19.12.2012)

Artur Fortuna, Zdzisław Skupień,
Universal third parts of any complete 2-graph and none of DK5, Preprint Nr MD 060 (otrzymany dnia 1.06.2012)

Sylwia Cichacz, Agnieszka Görlich, and Zsolt Tuza,
Cordial labeling of hypertrees, Preprint Nr MD 059 (otrzymany dnia 2.06.2012).
Praca ukazała się w Discrete Mathematics 313 (22) (2013) 2518-2524.

Andrzej Żak,
Cheapest (Kq; k)-stable graphs, Preprint Nr MD 058 (otrzymany dnia 19.04.2012)

Sylwia Cichacz,
Distance magic (r, t)-hypercycles, Preprint Nr MD 057 (otrzymany dnia 1.01.2012)

Mateusz Nikodem,
On vertex stability with regard to complete k-partite graphs, Preprint Nr MD 056 (otrzymany dnia 6.12.2011)

Mateusz Nikodem,
False alarms in fault-tolerant, dominating sets in graphs, Preprint Nr MD 055 (otrzymany dnia 6.12.2011). Praca ukazała się w Opuscula Math. 32(4) (2012), 751-760.

Andrzej Żak,
On (Kq; k)-stable graphs, Preprint Nr MD 054 (otrzymany dnia 28.11.2011)
Praca ukaże się w J. Graph Theory; DOI: 10.1002/jgt.21705.

Mirko Horňák, Rafał Kalinowski, Mariusz Meszka and Mariusz Woźniak,
Minimum number of palettes in edge colorings, Preprint Nr MD 053 (otrzymany dnia 29.10.2011). Ukaże się w Graphs and Comb. DOI 10.1007/s00373-013-1298-8.

Apoloniusz Tyszka,
Small systems of Diophantine equations which have only very large integer solutions, Preprint Nr MD 052 (otrzymany dnia 5.05.2011).

Monika Pilśniak, and Mariusz Woźniak,
On the adjacent-vertex-distinguishing index by sums in total proper colorings, Preprint Nr MD 051 (otrzymany dnia 15.02.2011).

Rafał Kalinowski and Mariusz Woźniak,
Edge-distinguishing index of a graph, Preprint Nr MD 050 (otrzymany dnia 23.12.2010). Praca ukaże się w Graphs and Combinatorics, DOI 10.1007/s00373-013-1349-1.

Justyna Otfinowska and Mariusz Woźniak,
A note on uniquely embeddable forests, Preprint Nr MD 049 (otrzymany dnia 20.12.2010). Praca ukazała się Discussiones Mathematicae-Graph Theory, 33 (2013), 193–201.

Evelyne Flandrin, Antoni Marczyk, Jakub Przybyło, Jean-François Saclé and Mariusz Woźniak,
Neighbor sum distinguishing [k]-edge colorings, Preprint Nr MD 048, otrzymany dnia 17.12.2010. Praca ukazała się w Graphs and Combinatorics 29 (2013), 1329–1336.

Mariusz Woźniak,
A note on uniquely embeddable cycles, Preprint Nr MD 047, otrzymany dnia 11.12.2010.

Apoloniusz Tyszka,
Some conjectures on integer arithmetic, Preprint Nr MD 046, otrzymany dnia 4.01.2010.

Apoloniusz Tyszka,
A hypothetical upper bound for solutions of a Diophantine equation with a finite number of solution, Preprint Nr MD 045, otrzymany dnia 11.05.2009. Ulepszona praca ukaże się Fundamenta Informaticae 125 (1) (2013), 95-99, pod tytułem: Does there exist an algorithm which to each Diophantine equation assigns an integer which is greater than the modulus of integer solutions, if these solutions form a finite set?. Od 25 maja na stronie: http://www.mimuw.edu.pl/~fundam/FI/previous/abs125.html

Agnieszka Görlich, Andrzej Żak,
On packable digraphs, Preprint Nr MD 044, otrzymany dnia 8.04.2009. Praca ukazała sie w SIAM J. Disc. Math. 24 (2010), 552-557.

Mieczysław Borowiecki, Jarosław Grytczuk, Monika Pilśniak,
Coloring chip configurations on graphs and digraphs, Preprint Nr MD 043, otrzymany dnia 15.03.2009. Praca ukazała się w Information Processing Letters, 112 (2012), 1-4.

Jakub Przybyło, Mariusz Woźniak,
Total weight choosability of graphs, Preprint Nr MD 042, otrzymany dnia 26.01.2009. Praca ukazała się w Electronic J. Combin., 18 (1) (2011), # 112.

Monika Pilśniak, Mariusz Woźniak,
On packing of two copies of a hypergraph, Preprint Nr MD 041, otrzymany dnia 8.01.2009. Praca ukazała się w Discrete Math.Theoretical Computer Science, 13 (3) (2011), 67-74.

Marcin Anholcer, Maciej Kalkowski, Jakub Przybyło,
A new upper bound for the total vertex irregularity strength of graphs [abstract], Preprint Nr MD 040, otrzymany dnia 12.12.2008. Praca ukazała się w Discrete Mathematics 309 (2) (2009), 6316-6317.

Apoloniusz Tyszka,
Two conjectures on the arithmetic in R and C [abstract], Preprint Nr MD 039, otrzymany dnia 1.12.2008. Praca ukazala sie w Mathematical Logic Quarterly 56 (2) (2010), 175-184.

Jakub Przybyło,
Linear bound on the irregularity strength and the total irregularity strength of graphs [abstract], Preprint Nr MD 038, otrzymany dnia 3.03.2008. Praca ukazała się w SIAM Journal on Discrete Mathematics 23 (1) (2009), 511-516.

Jakub Przybyło,
Irregularity strength of regular graphs [abstract], Preprint Nr MD 037, otrzymany dnia 3.03.2008. Praca ukazała się w Electronic Journal of Combinatorics 15(1) (2008), #82.

Agnieszka Görlich, Monika Pilśniak,
A note on an embedding problem in transitive tournaments [abstract], Preprint Nr MD 036, otrzymany dnia 5.02.2008. Praca ukazała się w Discrete Mathematics 310 (2010), 681-686.

Sylwia Cichacz  and Agnieszka Görlich,
Edge-disjoint open trails in complete bipartite multigraphs, Preprint Nr MD 035, otrzymany dnia 24.01.2008. Praca ukazała się w Graphs and Comb. 26 (2) (2010) 207-214.

Sylwia Cichacz and Dalibor Fronček,
Factorization of Kn;n into (0;j)-prism [abstract], Preprint Nr MD 034 (2008), otrzymany dnia 23.01.2008. Praca ukazała się w Information Processing Letters 109 (2009), 932-934.

Sylwia Cichacz and Dalibor Fronček,
Bipartite graphs decomposable into closed trails, Preprint Nr MD 033 (2007), otrzymany dnia 18.12.2007. Praca ukazała się w J. Combin. Math. Combin. Comput. 74 (2010) 207-216.

Sylwia Cichacz,
2-splittable and cordial graphs, Preprint Nr MD 032 (2007), otrzymany dnia 18.12.2007. Praca ukazała się w Opuscula Mathematica 30/1 (2010) 61-67.

Jakub Przybyło,
A note on a neighbour-distinguishing regular graphs total-weighting [abstract], Preprint MD 031 (2007), otrzymany dnia 9.10.2007. Praca ukazała się w Electronic Journal of Combinatorics 15(1) (2008), #35.

Sylwia Cichacz, Yoshimi Egawa, Mariusz Woźniak,
Arbitrary decompositions into open and closed trails [abstract], Preprint MD 030 (2007), otrzymany dnia 30.05.2007. Praca ukazała się w Discrete Mathematics 309 (2009), 1511-1516.

Mirko Horňák, Mariusz Woźniak,
On neighbour-distinguishing colourings from lists, Preprint MD 029 (2007), otrzymany dnia 24.05.2007. Praca ukazała się w Discrete Math. Theoretical Computer Science 14 (2) (2012), 21–28.

Agnieszka Görlich,
Packing cycles and unicyclic graphs into planar graphs [abstract], Preprint MD 028 (2007), otrzymano dnia 9.05.2007. Praca ukazała się w Demonstratio Mathematica 4 (42), 673-679.

Sylwia Cichacz, Jakub Przybyło,
Vertex-distinguishing edge-colorings of sums of paths, Preprint MD 027 (2007), otrzymano dnia 4.04.2007. Praca ukazała się w Discussiones Mathematicae - Graph Theory 30(1) (2010) 95-103.

Jakub Przybyło, Mariusz Woźniak,
1,2 Conjecture, II, Preprint MD 026 (2007), otrzymano dnia 4.04.2007. Praca ukazała się pod tytułem "On 1,2 Conjecture" w Discrete Math.Theoretical Computer Science, 12 (1) (2010), 101-108.

Sylwia Cichacz, Agnieszka Görlich,
The open trails in digraphs, Preprint MD 025 (2007), otrzymano dnia 4.03.2007. Praca ukazała się w Opuscula Mathematica 31/4 (2011) 599-604.

Jakub Przybyło, Mariusz Woźniak,
1, 2 Conjecture, Preprint MD 024 (2007), otrzymano dnia 14.02.2007.

Sylwia Cichacz, Jakub Przybyło, Mariusz Woźniak,
Irregular edge-colorings of sums of cycles of even lengths [abstract], Preprint MD 023 (2006), otrzymano dnia 2.12.2006. Praca ukazała się w Australas. J. Combinatorics 40 (2008), 41-56.

Sylwia Cichacz, Agnieszka Görlich,
Decomposition of complete bipartite graphs into open trails, Preprint MD 022 (2006), otrzymano dnia 3.10.2006.

Sylwia Cichacz, Jakub Przybyło, Mariusz Woźniak,
Decompositions of pseudographs into closed trails of even sizes [abstract], Preprint MD 021 (2006), otrzymano dnia 28.09.2006. Praca ukazała się w Discrete Mathematics 309 (2009), 4903-4908.

Sylwia Cichacz, Irmina A. Zioło,
On arbitrarily vertex decomposable unicyclic graphs with dominating cycle [abstract], Preprint MD 020 (2006), otrzymano dnia 25.04.2006. Praca ukazała się w Discussiones Mathematicae Graph Theory 26 (3) (2006), 403-412.

Anna Rycerz,
Conductor in a Sylvester’s formula on lattices, Preprint MD 019 (2006), otrzymano dnia 6.04.2006.

Antoni Marczyk, A note on arbitrarily vertex decomposable graph [abstract], Preprint MD 018 (2005), otrzymano dnia 16.12.2005. Praca ukazała się w Opuscula Mathematica 26 (2006), 109-118.

Rafał Kalinowski, Monika Pilśniak, Mariusz Woźniak, Irmina A. Zioło,
On-line arbitrarily vertex decomposable suns [abstract], Preprint MD 017 (2005), otrzymano dnia 1.12.2005. Praca ukazała się w Discrete Mathematics 309 (2009), 6328-6336.

Sylwia Cichacz,
Decomposition of complete bipartite digraphs and even complete bipartite multigraphs into closed trails [abstract], Preprint MD 016 (2005), otrzymano dnia 21.11.2005. Praca ukazała się w Discussiones Mathematicae Graph Theory 27 (2) (2007), 241-249.

Rafał Kalinowski, Monika Pilśniak, Mariusz Woźniak, Irmina A. Zioło,
Arbitrarily vertex decomposable suns with few rays [abstract], Preprint MD 015 (2005), otrzymano dnia 14.11.2005. Praca ukazała się w Discrete Mathematics 309 (2009), 3726-3732.

Wit Foryś, Barbara Barabasz,
Inference of prototypical genetic sequences, Preprint MD 014 (2005), otrzymano dnia 24.10.2005.

Tomasz Krawczyk,
Semiretracts - algorithmic problems, Preprint MD 013 (2005), otrzymano dnia 22.03.2005.

Monika Pilśniak, Mariusz Woźniak, A note on packing of two copies of a hypergraph [abstract], Preprint MD 012 (2005), otrzymano dnia 22.03.2005 (nowa wersja 18.12.2006). Praca ukazała się w Discussiones Mathematicae Graph Theory 27 (1) (2007), 45-49.

Mirko Horňák, Mariusz Woźniak,
General neighbour-distinquishing index of a graph, Preprint MD 011 (2005), otrzymano dnia 16.03.2005.

Sylwia Cichacz, Agnieszka Görlich, Antoni Marczyk, Jakub Przybyło, Mariusz Woźniak,
Arbitrary vertex decomposable caterpilars with four or five leaves [abstract], Preprint MD 010 (2005), otrzymano dnia 2.03.2005. Praca ukazała się w Discussiones Mathematicae Graph Theory 26 (2) (2006), 291-305.

Evelyne Flandrin, Hao Li, Antoni Marczyk, Ingo Schiermeyer, Mariusz Woźniak,
Chvátal-Erdős condition and pancyclism [abstract], Preprint MD 009 (2005), otrzymano dnia 17.02.2005. Praca ukazała się w Discussiones Mathematicae Graph Theory 26 (2006), 335-342.

Rafał Kalinowski, Jakub Przybyło,
Li-Yorke theorem on chaos for trees, Preprint MD 008 (2005), otrzymano dnia 14.02.2005.

Hao Li, Mariusz Woźniak,
A note on graphs containing all trees of a given size [abstract], Preprint MD 007 (2005), otrzymano dnia 17.01.2005. Praca ukazała się w Ars Combinatoria 94 (2010), 517-520.

Steven J. Rosenberg, Petr Kovar, Dalibor Fronček, Karl Wimmer,
Existence results for arbitrarily vertex decomposable trees, Preprint MD 006 (2004), otrzymano dnia 12.11.2004.

Keith Edwards, Mirko Horňák, Mariusz Woźniak,
On the neighbour-distinguishing index of a graph [abstract], Preprint MD 005  (2004), otrzymano dnia 8.11.2004. Praca ukazała się w Graphs and Combinatorics 22 (2006), 341-350.

Dalibor Fronček, Janja Jerebic, Sandi Klavžar, Petr Kovář,
Strong isometric dimension, biclique coverings, and Sperner's Theorem, Preprint MD 04 (2004), otrzymano dnia 13.10.2004.

Monika Pilśniak,
Packing of three copies of a digraph into the transitive tournament (streszczenie), Preprint MD 003 (2004), otrzymano dnia 25.06.2004. Praca ukazała się w Discussiones Mathematicae Graph Theory 24 (3) (2004), 443-456 .

Monika Pilśniak,
Packing of two digraphs into a transitive tournament [abstract], Preprint MD 002 (2004), otrzymano dnia 25.06.2004. Praca ukazała się w Discrete Mathematics 307 (7-8) (2007), 971-974.

Mirko Horňák, Mariusz Woźniak,
On arbitrarily vertex decomposable trees, Preprint MD 001 (2004), otrzymano dnia 17.03.2004.